# SDR AALA984266

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 HAS CORROSION REMOVAL.  ALODINE ALL BARE ALUMINUM SURFACES.  FINISH BLENDED AREAS WITH 2 COATS PRIMER.  FILL WITH BMS5-95.  (M)
